# SDR COMA0360570

- Difficulty date: December 20, 2003
- Submitted: December 23, 2003
- Operation: Air carrier
- Aircraft: N926CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7027
- Aircraft time: 24,371 hours, 23,323 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 363782
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

FLIGHT 5659 EMERGENCY LIGHTS INOP.  REPLACED 1ST SECTION OF FLOOR PATH LIGHTING.
